An asymptotically stable integral $O$-set of nonlinear systems in the Lipschitz class for a scalar product
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 932-944
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a2,
author = {S. K. Norkin},
title = {An asymptotically stable integral $O$-set of nonlinear systems in the {Lipschitz} class for a scalar product},
journal = {Differencialʹnye uravneni\^a},
pages = {932--944},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a2/}
}
TY - JOUR AU - S. K. Norkin TI - An asymptotically stable integral $O$-set of nonlinear systems in the Lipschitz class for a scalar product JO - Differencialʹnye uravneniâ PY - 1986 SP - 932 EP - 944 VL - 22 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a2/ LA - ru ID - DE_1986_22_6_a2 ER -
S. K. Norkin. An asymptotically stable integral $O$-set of nonlinear systems in the Lipschitz class for a scalar product. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 932-944. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a2/